Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428

    50 -T & EQ Cycle Progress/Regress -comments?

    Hey Bros,

    Today starts my fourth week of my T Enanhate & EQ cycle.

    Originally, I'd wanted to do an EQ-only cycle since a buddy of mine got good results on it and I wanted to start with something low dose and mild for my first time. But so many bros suggested I add at least 250mg of T, I decided on 300 T and 400 EQ. The first week I felt really jacked, which everyone insisted was purely psychological, the second I still felt great (though I had a bad ear infection that kinda knocked me out). By the third, however, my libido took a nosedive.

    I gotta lotta of feedback telling me I should up the test, so I pushed it to 500mg for the third week. So much for my "light cycle"! My lifts are going up in the gym (it's weird how people seem to be clearing a path for me whenever I come in now) but for the other 23 hours a day I'm definitely subpar in the libido department. Which needless to say, wasn't exactly what I'd planned and, in fact, really really sucks.

    What's ironic is everyone insisted I needed test while on EQ to keep up the libido! Am I wacked or what?

    Meantime my blood pressure seems to be going up and it looks like I'm starting to retain water, both of which I'd wanted to avoid by going low-dose. Started taking .25mg Liquidex yesterday.

    LewdTenant suggested a week ago I go 300 max on the EQ and 500 max on the Test, so I'm going to adjust to that and hope for the best. I have no idea if it's the EQ that's strangled my sex drive or maybe I've come down with some other condition that's doing it. I got a blood pressure meter that gave a high reading (167/82, normally 140/62) but the cuff was too small and it may have been off. But my pulse is elevated and I'm always flushed and a bit sweaty.

    Well bros, that's my story. Wish I had better things to tell. I'd appreciate any feedback or input.

    Thanks!

  2. #2
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    That blood pressure isn't very high, I'd not be too concerned about it for the time you're on the cycle. The increased dose of test enanth isn't really going to up your test levels for a few weeks . So, unless you want to throw in some prop, you may have to wait things out. My second cycle is coming up and will be 500mg test-e and 400mg Eq weekly. I hope things "perk up" for you soon.

  3. #3
    BigWill's Avatar
    BigWill is offline Junior Member
    Join Date
    Aug 2001
    Posts
    80
    Are you taking anything else like ephedra? EQ is a vasculator so should help your labido...does mine. But ephedra will shut you down quick.

  4. #4
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Thanks bros, I appreciate the input.

    I'm not taking anything like ephedra but
    I'm beginning to think I just got badly overtrained. I got a serious ear infection the second week into my cycle but before it cleared up I pushed myself way too hard at the gym and I think that may be what's shut me down.

    I think I was mistaking the classic symptoms of overtraining for side effects of the gear! Increased resting heartbeat, higher blood pressure, anxiety, sleeplessness, decreased libido -looks like they're all symptoms of both AAS and overtraining. So I'm gonna cut way back at the gym for the next week and see how it goes. Plus the ear infection is still not totally cleared up, but almost.

    I'll keep ya'll posted. Thanks again!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •